# SDR T17A202003198009

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 7,824 hours, 5,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,824 hours, 5,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON RIGHT WING UPPER SURFACE FORWARD OF SPOILER. MX REMOVED SURFACE CORROSION AS REQUIRED. NO PITS FOUND ON THE BASE MATERIAL. TREATED ALUMINUM IAW BEECHCRAFT 400XP SRM 50-20-31,50-20-32,51-20-22 CORROSION SPOT MEASURES .250X.165. NO REINSPECT OF THIS CORROSION AREA CALLED OUT IN THE SRM
